# SDR RAIA201212310002

- Difficulty date: December 31, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 19,815 hours, 18,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE RIGHT OVERWING EXIT MARKER FAILED TO ILLUMINATE.  MAINTENANCE INSPECTED AND RE-SECURED THE RIGHT OVERWING EXIT MARKER.  SYSTEM OPS CHECKED GOOD.
